MathSciNet Relay Station
MathSciNet bibliographic data
MR1914918 (2003j:60036) 60F15 (60G15)
Csáki, Endre; Gonchigdanzan, Khurelbaatar Almost sure limit theorems for the maximum of stationary Gaussian sequences. Statist. Probab. Lett. 58 (2002), no. 2, 195–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement